I’m seeing much more of Gavin’s delayed emotional age lately and it’s concerning

I’ve been writing about Gavin’s IVIG infusions for many years now. For those who are new to our story, here’s the 10 cent tour. 

A few years ago, it was accidentally discovered that had lost majority of his immune systems functionality. There’s no explanation or theory that seems to hold water.  

As a result, Gavin must receive donor antibodies in the form of IVIG, twice a week via subcutaneous inversion into his belly. 

This treatment helps to keep him healthy and gives him an immune system that can fight off the things that would otherwise make him very sick. It’s not a perfect solution but it keeps him alive and healthy-ish. 

  
I’ve also mentioned a few times about Gavin seeming to start regressing once again. 

For the last year or so, Gavin has just taken the injections and not required any numbing cream to help dull the pain of the needles. He was doing really well and the infusions were a pretty quick process as a result. 

Unfortunately, now he won’t do this without the numbing cream first, which adds about 30 minutes to the overall process.

Truthfully, this is fine because I want him to be comfortable but I fear this is just a symptom of the overall regression I’m seeing. I’m seeing a lot more of his emotional age coming through anymore and it’s a bit concerning for me.  



, , , , , , , , , , , , , , , , , , , , ,

Post navigation